Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Seshadri constants on Jacobian of curves


Author: Jian Kong
Journal: Trans. Amer. Math. Soc. 355 (2003), 3175-3180
MSC (2000): Primary 14H40; Secondary 14K12
Published electronically: April 17, 2003
MathSciNet review: 1974680
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Seshadri constants on the Jacobian of hyperelliptic curves, as well as of curves with genus three and four. For higher genus curves we conclude that if the Seshadri constants of their Jacobian are less than 2, then the curves must be hyperelliptic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H40, 14K12

Retrieve articles in all journals with MSC (2000): 14H40, 14K12


Additional Information

Jian Kong
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218
Email: jkong@math.jhu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03305-1
PII: S 0002-9947(03)03305-1
Keywords: Algebraic geometry, algebraic curves, abelian varieties
Received by editor(s): August 1, 2002
Received by editor(s) in revised form: August 26, 2002
Published electronically: April 17, 2003
Article copyright: © Copyright 2003 American Mathematical Society